# SDR YENA20151118569

- Difficulty date: November 18, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N595JB
- Make and model: Airbus A320-232
- Aircraft serial: 2286
- Aircraft time: 44,538 hours, 15,713 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frame 59-60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6415, STRINGER 32L BETWEEN FR 59 AND FR 60 CORROSION.  REPAIRED THE STRINGER IAW SRM 53-00-13.
